RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 16, Number 1  


On the Ricci curvature of solvable metric lie algebras with two-step nilpotent derived algebras
N. A. Abiev
3
Homogeneous almost normal Riemannian manifolds
V. N. Berestovskiĭ
18
On the space $\operatorname{Ext}$ for the group $SL(2,q)$
V. P. Burichenko
28
On dense free subgroups of the automorphism group
K. Zh. Kudaĭbergenov
56
Derivations on ideals in commutative $AW^*$-algebras
G. B. Levitina, V. I. Chilin
63
On asymptotics of the distributions of some two-step statistical estimators of a mutlidimensional parameter
Yu. Yu. Linke, A. I. Sakhanenko
89
On the upper bound in the large deviation principle for sums of random vectors
A. A. Mogul'skiĭ
121
Killing vector fields and the curvature tensor of a Riemannian manifold
Yu. G. Nikonorov
141
Comparing equivalences on precubical sets and spaces
E. S. Oshevskaya
150
A generalization of the Poisson integral formula for the functions harmonic and biharmonic in a ball
O. E. Yaremko
189
Математические труды Siberian Advances in Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019